Oscillation criteria for third-order neutral differential equations with continuously distributed delay release_5ltpxzwk3becrpnsyqnvvpc2xq

by Quanxin Zhang, Li Gao, Yuanhong Yu

Published in Applied Mathematics Letters by Elsevier BV.

2012   Volume 25, Issue 10, p1514-1519

Archived Files and Locations

application/pdf  213.3 kB
file_semwbyfqpfghzdhrbolrfviyje
web.archive.org (webarchive)
core.ac.uk (aggregator)
Read Archived PDF
Preserved and Accessible
Type  article-journal
Stage   published
Year   2012
Language   en ?
Container Metadata
Open Access Publication
Not in DOAJ
In Keepers Registry
ISSN-L:  0893-9659
Work Entity
access all versions, variants, and formats of this works (eg, pre-prints)
Catalog Record
Revision: 9b1af064-fe36-4e8a-a182-0ed192a6db96
API URL: JSON